# SDR DALA2015102006256

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AT RT WING FUEL ACCESS, NR 1456C, RW, AYP, CARD 109, ZONE 00. CORROSION ON COUNTERSINK WAS REMOVED.  COUNTERSINK HOLES WERE MEASURED.  MAX DIAMETER ALLOWABLE IS .532" AND MAX DIAMETER MEASURED IS ".538" IN 3 ADJACENT HOLES. THEREFORE, WAS FOUND OUT OF LIMITS AND WAS REPLACED IAW SRM 51-22-2A AND ACCESS PLATE NR 1456C WILL BE INSTALLED UNDER CARD JIC 2800-0390, JOB 001-0402.
